# SDR IPXA2025090201008

- Difficulty date: August 16, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 26,098 hours, 3,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32448
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED AT BS 1760 BETWEEN  S20R AND S22R.
